| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator's display would not turn on.There was no patient involvement at the time of the reported incident.The service engineer (se) inspected the device and resolved the issue by cleaning the electrical contacts.No parts were replaced.The unit passed all testing and operated within the manufacturing specifications.